| Model Number |
7010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/14/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the severely tortuous and severely calcified mid right coronary artery.A 3.5mm x 12mm quantum maverick balloon catheter was advanced for dilation.However, during procedure, it was noted that the delivery shaft was fractured and the device could not be advanced.The device was completely removed by simply pulling out and the procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 51.4cm distal of the strain relief.There was contrast and blood in the inflation lumen.The balloon was tightly folded.Microscopic inspection revealed tip damage.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description